Théorie des nombres
Sur les nombres de Fibonacci de la forme qkyp
[On Fibonacci numbers of the form qkyp.]
Comptes Rendus. Mathématique, Volume 339 (2004) no. 5, pp. 327-330.

We study the equation Fn=qkyp where q is a prime number and k is a positive integer. We solve it for all q≢1(mod 4) and get partial results when q1(mod 4). In particular, we answer Ribenboim's question about Fn=2kyp.

Nous étudions l'équation Fn=qkypq est un nombre premier et k un entier positif. Nous la résolvons pour tous les q≢1(mod 4) et obtenons des conditions nécessaires lorsque q1(mod 4). En particulier, nous répondons à une question de Ribenboim concernant l'équation Fn=2kyp.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.06.007
Bugeaud, Yann 1; Mignotte, Maurice 1; Siksek, Samir 2

1 Université Louis Pasteur, U.F.R. de mathématiques, 7, rue René Descartes, 67084 Strasbourg cedex, France
2 Department of Mathematics and Statistics, College of Science, Sultan Qaboos University, PO Box 36, Al-Khod 123, Oman
@article{CRMATH_2004__339_5_327_0,
     author = {Bugeaud, Yann and Mignotte, Maurice and Siksek, Samir},
     title = {Sur les nombres de {Fibonacci} de la forme $ {q}^{k}{y}^{p}$},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {327--330},
     publisher = {Elsevier},
     volume = {339},
     number = {5},
     year = {2004},
     doi = {10.1016/j.crma.2004.06.007},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.06.007/}
}
TY  - JOUR
AU  - Bugeaud, Yann
AU  - Mignotte, Maurice
AU  - Siksek, Samir
TI  - Sur les nombres de Fibonacci de la forme $ {q}^{k}{y}^{p}$
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 327
EP  - 330
VL  - 339
IS  - 5
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.06.007/
DO  - 10.1016/j.crma.2004.06.007
LA  - fr
ID  - CRMATH_2004__339_5_327_0
ER  - 
%0 Journal Article
%A Bugeaud, Yann
%A Mignotte, Maurice
%A Siksek, Samir
%T Sur les nombres de Fibonacci de la forme $ {q}^{k}{y}^{p}$
%J Comptes Rendus. Mathématique
%D 2004
%P 327-330
%V 339
%N 5
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.06.007/
%R 10.1016/j.crma.2004.06.007
%G fr
%F CRMATH_2004__339_5_327_0
Bugeaud, Yann; Mignotte, Maurice; Siksek, Samir. Sur les nombres de Fibonacci de la forme $ {q}^{k}{y}^{p}$. Comptes Rendus. Mathématique, Volume 339 (2004) no. 5, pp. 327-330. doi : 10.1016/j.crma.2004.06.007. http://www.numdam.org/articles/10.1016/j.crma.2004.06.007/

[1] C. Batut, K. Belabas, D. Bernardi, H. Cohen, M. Olivier, User's guide to PARI-GP, version 2.1.1. Voir aussi http://www.parigp-home.de/

[2] Bosma, W.; Cannon, J.; Playoust, C. The Magma System I: The User Language, J. Symb. Comp., Volume 24 (1997), pp. 235-265 http://www.maths.usyd.edu.au:8000/u/magma/ (Voir aussi)

[3] Y. Bugeaud, M. Mignotte, S. Siksek, Classical and modular approaches to exponential Diophantine equations, I. Fibonacci and Lucas Perfect Powers, soumis

[4] Cohn, J.H.E. Lucas and Fibonacci numbers and some Diophantine equations, Proc. Glasgow Math. Assoc., Volume 7 (1965), pp. 24-28

[5] Ivorra, W. Sur les équations xp+2βyp=z2 et xp+2βyp=2z2, Acta Arith., Volume 108 (2003), pp. 327-338

[6] Ribenboim, P. The terms Cxh, (h3) in Lucas sequences: an algorithm and applications to diophantine equations, Acta Arith., Volume 106 (2003), pp. 105-114

Cited by Sources: